Bulletin (New Series) of the American Mathematical Society

Review: S. Fucik and A. Kufner, Nonlinear differential equations

M. S. Berger

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.) Volume 4, Number 3 (1981), 362-368.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183548129

Citation

Berger, M. S. Review: S. Fucik and A. Kufner, Nonlinear differential equations. Bull. Amer. Math. Soc. (N.S.) 4 (1981), no. 3, 362--368.https://projecteuclid.org/euclid.bams/1183548129


Export citation